Unique solvability of a plane stationary problem connected with the motion of a body submerged in a fluid
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1928-1940
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a10,
author = {N. G. Kuznetsov and V. G. Maz'ya},
title = {Unique solvability of a plane stationary problem connected with the motion of a body submerged in a fluid},
journal = {Differencialʹnye uravneni\^a},
pages = {1928--1940},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a10/}
}
TY - JOUR AU - N. G. Kuznetsov AU - V. G. Maz'ya TI - Unique solvability of a plane stationary problem connected with the motion of a body submerged in a fluid JO - Differencialʹnye uravneniâ PY - 1988 SP - 1928 EP - 1940 VL - 24 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_11_a10/ LA - ru ID - DE_1988_24_11_a10 ER -
%0 Journal Article %A N. G. Kuznetsov %A V. G. Maz'ya %T Unique solvability of a plane stationary problem connected with the motion of a body submerged in a fluid %J Differencialʹnye uravneniâ %D 1988 %P 1928-1940 %V 24 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1988_24_11_a10/ %G ru %F DE_1988_24_11_a10
N. G. Kuznetsov; V. G. Maz'ya. Unique solvability of a plane stationary problem connected with the motion of a body submerged in a fluid. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1928-1940. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a10/